# SDR AALA202405168884

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 13,420 hours, 3,592 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47556
- Condition: Stuck
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT DURING FLIGHT THEY NOTED THAT THE UPPER FLIGHT DECK DOOR LATCH IS STUCK AND DOES NOT OPERATE WITH DOOR HANDLE. MAINTENANCE REPLACED THE FLIGHT DECK DOOR UPPER LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
